MAUDE Adverse Event Report: CAREFUSION SD ALARIS SYSTEM; PUMP, INFUSION

CAREFUSION SD ALARIS SYSTEM; PUMP, INFUSION
Model Number 8015
Medical Device Problem Code Inadequate or Insufficient Training (1643)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device had battery reconditioning issues and were not charging even after waiting overnight.There was no patient involvement.
 
Additional Manufacturer Narrative
Bd technical support troubleshoot with customer over the phone.A device history record, complaint history review, and risk review on failure modes are performed on each device with reportable malfunction(s) along with other methods of investigation as coded in section h6 of this mdr report.Root cause: the probable cause of the reported device had battery reconditioning issues that was not identified during the customer call.The tech support recommended replacing the battery discharge harness and assisted with part number 143359-100.The customer ordered a discharge harness to be repaired.Per 803.52(f)(11)(iii) the information provided represents all of the known information at this time.The complainant or reporter was unable or unwilling to provide any further patient, product, or procedural details to the manufacturer.

Brand Name
ALARIS SYSTEM
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer (Section G)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer Contact
brett wilko
10020 pacific mesa blvd
san diego, CA 92121-4386
8586172000
MDR Report Key23862119
Report Number2016493-2025-144940
Device Sequence Number9386994
Product Code FRN
UDI-Device Identifier10885403519215
UDI-Public(01)10885403519215
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K211218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8015
Device Catalogue Number8015 ALARIS PCU 1.5 MODULE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown